# SDR 2009FA0000964

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: General aviation
- Aircraft: N297ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496078
- Aircraft time: 5,884 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Condition: Undertorqued
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, THE STARBOARD MLG FITTING ATTACH BOLTS WERE FOUND UNDER-TORQUED. UPON REMOVAL OF FITTING FOR HIDDEN DAMAGE INSP THE WING SPAR WEB AND THE MATING FACE OF THE GEAR FITTING SHOWED EVIDENCE OF FRETTING CORROSION AROUND MOUNTING HOLES. CORROSION PITS WERE FOUND TO BE .012 ON SPAR. SPAR CURRENTLY UNDER EVALUATION FOR REPAIR, FITTING IS SCRAP.
